# SDR ASAA2021080735723

- Difficulty date: August 7, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,689 hours, 13,806 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 52,966 hours, 15,739 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: CFM567B27
- Part serial: 895170
- Condition: Faulty
- Location: Right Wing
- Part time: 52,966 hours, 15,739 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN EGT DIGITAL READOUT BOX TURNED RED ON #2 ENGINE NO ABNORMAL INDICATIONS NOTED PRIOR TO THE RED BOX. GROUNDED - YES. #2 ENG. REPLACED, TRANSFERRED TO EBU SHOP W/O 1882177 SEAMC WILL NOTIFIED.
